061. On The Class Of Semi-$\theta$-Open Sets In Topological Spaces

Math Journal: East West Journal Of Mathematics, Khon Kaen University, Thailand,  V. 4, N. 2, P. 137-147, 2002
Authors: Caldas M., Jafari, S. and  Noiri, T.


 

Filed Under: 2001-2002

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Mostly clear
    Mostly clear
    21°C
    real feel: 22°C
    humidity: 93%
    wind speed: 7 km/h SSE
    Forecast October 27, 2020
    day
    Intermittent clouds
    Intermittent clouds
    28°C
    wind speed: 11 km/h ESE
    Forecast October 28, 2020
    day
    Partly sunny with thundershowers
    Partly sunny with thundershowers
    29°C
    wind speed: 7 km/h SSW